skip to main content

Title: Azimuthal asymmetries of back-to-back π±(π0,η,π±) pairs in e+e annihilation
Authors:
; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; more » ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; « less
Award ID(s):
1913789
Publication Date:
NSF-PAR ID:
10173042
Journal Name:
Physical Review D
Volume:
100
Issue:
9
ISSN:
2470-0010
Sponsoring Org:
National Science Foundation
More Like this